# SDR WTAA960217

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 774
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Cntl Vlv
- Part number: AC66867
- Condition: Failed
- Location: Hyd Bay
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SFO - AIRCRAFT VEERS TO RIGHT WHEN POWER APPLIED FOR TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE REPLACED THE BRAKE CONTROL VALVE.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
